I have just started on a new pill and have taken 2 days of it so far, I recently changed pills because of nausea and a couple of times vomiting but hardly ever. On Saturday night I took my first pill and woke up in the middle of the night with bad stomach pains and vomiting then I took it again last night and woke up again in the middle of the night with the same symptoms and then when I woke again in the morning was vomiting for 15minutes straight. I have changed pills a few times now and I need to be on it because of polycystic ovarian syndrome. I'm not sure what I should do as I need to be on it but I can't bear the vomiting anymore. I am definitely not pregnant as I have done multiple at home pregnancy tests and also seen my doctor and done a few tests there as well and am not having unprotected sex. Can you think of anything that I would be able to do to stop this from happening?
Aw, gee, that's a dumb situation. Unfortunately, all you can really do is keep trying different brands of pill (there are many, many out there). Or maybe some different kind of bc that contains the same hormones you need? I know there's the shot, the patch, and the little implant that gets put under your skin. You could ask if those would work
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.